MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. 16 IN NON-DEHP STANDARD BORE EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. 16 IN NON-DEHP STANDARD BORE EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9171
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: only the patient's age was given therefore a default date of birth has been listed.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the 16 in non-dehp standard bore ext set experienced leakage.The following information was provided by the initial reporter: we seemed to have had an issue with defective product.The lot number and the packaging has been discarded.The set is being kept in a plastic bag.New information received: can you be more specific about the two incidents you are talking about in your email.I.E.Was there patient involvement? yes- fluid was leaking while connected to patient¿s central line.
 
Event or Problem Description
It was reported that the 16 in non-dehp standard bore ext set experienced leakage.The following information was provided by the initial reporter: we seemed to have had an issue with defective product.The lot number and the packaging has been discarded.The set is being kept in a plastic bag.New information received: can you be more specific about the two incidents you are talking about in your email.I.E.Was there patient involvement? yes, fluid was leaking while connected to patient¿s central line.
 
Additional Manufacturer Narrative
It was reported the filter was leaking iv fluid from the flat back side of filter.Received from the customer are two filter extension sets model mx9171, lot unknown.Each set was received with a green alcohol disinfecting cap attached.Also received is a 10ml bd syringe (lot number: 0062230, exp: (b)(6) 2023.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No anomalies were observed with the received sets during visual inspection.Functional testing was performed by filling a lab syringe with blue dye water and flushing fluid through each set via flush.Fluid flowed throughout each set and no leaks at the filter or anywhere else throughout the sets were observed.The sets were loaded into a lab syringe pump module for an infusion test.The primary infusion was programmed at a rate of 10ml/h and 10ml vtbi.The infusion completed with no leaks observed at the filter or anywhere else throughout the sets.The sets were then pressure tested while submerged underwater (per dir # (b)(4), disposable leak test tp cad).Air pressure was incrementally increased from 5 psi to 30 psi.There were no signs of leaking anywhere on the returned sets while the tubing was manipulated at each engagement.Equipment used for testing performed on (b)(6) 2020: 8110 alaris syringe module #1, eq08313, (b)(6) 21.8015 alaris pcu 1.5 #1, eq08330, (b)(6) 21.Air pressure regulator with pressure gauge #2, eq00138, calibration due (b)(6) 2020.Device history record for model mx9171 could not be performed due to no lot number being provided by customer.The customer¿s report of a leak from the filter was not confirmed.The root cause of the customer¿s report could not be identified because no leaks occurred with the received sets.

Brand Name
16 IN NON-DEHP STANDARD BORE EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10222298
Report Number9616066-2020-02061
Device Sequence Number2880098
Product Code FPA
UDI-Device Identifier10885403237669
UDI-Public10885403237669
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9171
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4).; (B)(4).
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient Weight7